# SDR DALA2021010600060

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON SEAT TRACK FLANGE OUTBOARD STA 660 AND RBL 23.0 AT PASSENGER CABIN.  SEAT TRACK FLANGE REPAIRED, PER ERA 589192-14.
